# SDR DALA2021101906454

- Difficulty date: October 18, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 DISBOND (1.600 IN. X 0.900 IN.) ON UPPER SURFACE OSS 818, AT LE SLAT 10 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00015: DISBOND ON UPPER SURFACE OSS 818, AT LE SLAT 10 TRAILING EDGE WEDGE WAS REPAIRED PER B757-200 SRM. (1987935)
